Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Infinite loop maps and the complex $J$-homomorphism


Author: Victor Snaith
Journal: Bull. Amer. Math. Soc. 82 (1976), 508-510
MSC (1970): Primary 55E50, 55F25; Secondary 55D35, 55B20
MathSciNet review: 0410741
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55E50, 55F25, 55D35, 55B20

Retrieve articles in all journals with MSC (1970): 55E50, 55F25, 55D35, 55B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14078-5
PII: S 0002-9904(1976)14078-5